Dizzy Head And Red Spots Appear On The Skin?
Hello Doctor, u003cbr u003e u003cbr u003eI Last Week Fever, My body was shivering and my head was heavy, but after I took the fever-lowering medication (Paracetamol) my fever dropped a bit and I was sweating profusely. U003cbr u003e Red spots appear but only in the thighs and legs of my legs and for fever I have no fever just headaches in my head that have not healed yet. Thank you
Thank you for asking HealthReplies.com.
The appearance of red spots on the thighs and calves can occur related to fever, chills, dizziness, and feeling of heaviness in the head that you experience before. These complaints can occur in the following conditions:
Dermatitis with secondary infections, and so on
However, reddish spots on your thighs and calves may occur due to other causes that are not always related to your previous complaints, for example due to side effects of drugs (including medications that you take to treat your previous complaints), contact dermatitis, skin infections ( for example due to fungus, bacteria, or mites, skin irritation due to excessive friction, seborrheic dermatitis, and so on.
You should consult yourself directly to a doctor or dermatologist so that possible underlying causes are detected. Some tests, for example blood tests, allergy tests, skin biopsies, etc. may be done by a doctor in an effort to confirm the diagnosis of your complaint. Furthermore, treatment will generally be given by doctors with several drugs, including antibiotics (if a bacterial infection is suspected), anti-virus (if a virus infection is suspected), or others.
At this time, you can first do the following steps:
Take paracetamol to relieve your headaches and headaches
Do not exfoliate or suppress excessive red spots that appear
Bathing diligently, use clean clothes afterwards
Not wearing tight pants or high heels
Hope this helps ...